EconPapers    
Economics at your fingertips  
 

New Oscillatory Behavior of Third-Order Nonlinear Delay Dynamic Equations on Time Scales

Li Gao, Quanxin Zhang and Shouhua Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

A class of third-order nonlinear delay dynamic equations on time scales is studied. By using the generalized Riccati transformation and the inequality technique, four new sufficient conditions which ensure that every solution is oscillatory or converges to zero are established. The results obtained essentially improve earlier ones. Some examples are considered to illustrate the main results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/914264.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/914264.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:914264

DOI: 10.1155/2014/914264

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:914264